Skip to Content

Escitalopram - Very scared need advise ASAP?

Answers (2)

TyreseTl 15 days ago

Hey, Ljlwalls!
You don’t need to be scared. escitalopram is a safe and an effective drug. For starters during the first few days or weeks, you will experience side effects. The good news is those side effects usually subside within a few days or weeks once you continue taking the medication. SSRI’s usually takes a while before reaching therapeutic level. It will take 6-8 weeks for full effect. But some users experiencing effects during the 2nd week. Hang in there and stay positive. Try not to worry too much or the medication won’t work. Give the medication “time” to work. Give it a shot. You will get better soon. Follow up with your doctor if you have any questions or concerns.

https://www.drugs.com/sfx/escitalopram-side-effects.html

https://www.drugs.com/escitalopram.html

Stay Strong,
Tyrese

Votes: +1
Inactive 15 days ago

If you are concerned about potential side effects, discuss reducing the minimal effective dose recommended in general with your doctor. You can up your medication gradually, you can feel more in control. Also, discuss the source of your fear with your provider, risks and benefits or alternative solutions. There are people who do very well on Escitalopram and there are others who need different medications or natural approach, depending on their conditions. It is great that you are trying to make an informed decision about taking your medication. I know many people who do not even know that they are taking SSRIs or how much they are taking, they are just following doctors order.

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.